# SDR SCNA99612

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE  SEAT TRACK AT STATION 1910 LT VERY OUTBOARD AT LAVATORY ATTACH POINT WAS FOUND TO HAVE CORROSION.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC10 SRM 530001.  MATERIAL ID FOR NEW TRACK IAW IPC 534215.  LOCATED DRILLED DEBURRED AND INSTALLED TRACK IAW DC10 SRM 537000 VOL 1.  MATERIAL ID FOR SHEET AND SPLICE HAT EXTRUSION AND FABBED IAW DC10 SRM 537000 VOL 1.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 537000 VOL 1.
